|Need you until my appt. on the 8th, "please" :)
Aug 3, 2012
Thank you for getting back but plz help until 8th & I see my Dr. I wanted to try detox before then & hope I would be o.k.. My meds are Reyataz,Truvada,Norvir,Intellence & have been on these for 2months & I take Neurontin,Oxycodone for peripheral neuropathy. Counts are; Viral-84,640 , CD-4 is 181 with a 30% CD4L. I have always had "abdominal issues" but bearable, however; I have Berret's disease-(6yrs now)last checked 4yrs ago, rectal HPV w/ AIN that has been treated w/ new laser treatment-("experimental"), a few yrs. ago & last checked 4yrs ago. I have had HIV 27yrs & Aids-19yrs in all this time I have never had anything like this- "sharp intermittent pain low abdomin, constipation/diahrea, wierd gas hard to expel?" Please any suggestions would be helpful. Thanks Dave/Florida
Response from Dr. Henry
Certainly your meds (not just HIV but others including the oxycontin that can cause bowel dysfunction ie the protease inhibitors can increase the oxycontin levels leading to more gut problems) can be a contributing factor. A one time detox generally unlikely to result in a major problem but would inform your provider. Gut function is very complicated and includes many poorly understood issues related to gut microflora (bacteria)--impact of colon detoxification on that issue is unclear. KH
Here we go again
total hip replacement and HIV infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.